Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B
Number of items: 1.

B

Bleher, Pavel M., DeaƱo, Alfredo, Yattselev, Maxim (2016) Topological expansion in the complex cubic log-gas model. One-cut case. Journal of Statistical Physics, 166 (3-4). pp. 784-827. ISSN 0022-4715. E-ISSN 1572-9613. (doi:10.1007/s10955-016-1621-x)
[img]
Preview
[img]

This list was generated on Sat Dec 14 23:10:50 2019 GMT.